UM

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Fast approximate inversion of a block triangular Toeplitz matrix with applications to fractional sub-diffusion equations Journal article
Numerical Linear Algebra with Applications, 2015,Volume: 22,Issue: 5,Page: 866-882
Authors:  Lu X.;  Pang H.-K.;  Sun H.-W.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Block Triangular Toeplitz Matrix  Block ε{Lunate}-circulant Matrix  Fourier Transform  Fractional Sub-diffusion Equations